# SDR UALA2010110804155

- Difficulty date: November 8, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 72,988 hours, 21,202 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012201
- Part serial: 83
- Condition: Faulty
- Location: Pos 3l
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'SPOILERS' DISPLAYED. SPOILERS LIGHT ILLUMINATED WITH SPEEDBRAKE LEVER SELECTED TO UP.  SPOILER EICAS ON DESCENT. FEELS LIKE THEY ARE WORKING. ONLY FAULT DETECTED WAS AN SCM OR WIRING FAULT FOR THE -200 TYPE MODULE IN POS 3L. REPLACED SCM AT POS 3L WITH -100 TYPE. SYSTEM TEST REF THE MM SHOWED NO FAULTS OR MESSAGES.
